×

The safest dependence structure among risks. (English) Zbl 1072.62651


MSC:

62P05 Applications of statistics to actuarial sciences and financial mathematics
91B30 Risk theory, insurance (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bäuerle, N.; Müller, A., Modeling and comparing dependencies in multivariate risk portfolios, ASTIN bulletin, 28, 59-76, (1998) · Zbl 1137.91484
[2] Bowers, N.L., Gerber, H.U., Hickman, J.C., Jones, O.A., Nesbitt, C.J., 1996. Actuarial Mathematics. Society of Actuaries, Itasca, IL.
[3] Dhaene, J.; Goovaerts, M.J., Dependency of risks and stop-loss order, ASTIN bulletin, 26, 201-212, (1996)
[4] Dhaene, J.; Goovaerts, M.J., On the dependency of risks in the individual life model, Insurance: mathematics and economics, 19, 243-253, (1997) · Zbl 0931.62089
[5] Dhaene, J., Vanneste, M., Wolthuis, H., 1997. A note on dependencies in multiple life statuses. Research Report, Departement Toegepaste Economische Wetenschappen, K.U. Leuven. · Zbl 1187.91098
[6] Dhaene, J., Wang, S., Young, V.R., Goovaerts, M.J., 1997. Comonotonicity and maximal stop-loss premiums. Research Report, Departement Toegepaste Economische Wetenschappen, K.U. Leuven. · Zbl 1187.91099
[7] Heilmann, W.-R., On the impact of independence of risks on stop-loss premiums, Insurance: mathematics and economics, 5, 197-199, (1986) · Zbl 0596.62111
[8] Joe, H., 1997. Multivariate Models and Dependence Concepts. Chapman and Hall, London. · Zbl 0990.62517
[9] Kaas, R., How to (and how not to) compute stop-loss premiums in practice, Insurance: mathematics and economics, 13, 154-241, (1993) · Zbl 0800.62681
[10] Kaas, R., van Heerwaarden, A., Goovaerts, M.J., 1994. Ordering of Actuarial Risks. CAIRE Education Series 1, Brussels. · Zbl 0683.62060
[11] Kling, B.; Wolthuis, H., Ordering of risks in life insurance, Insurance: mathematics and economics, 11, 139-152, (1992) · Zbl 0785.62095
[12] Müller, A., Stop-loss order for portfolios of dependent risks, Insurance: mathematics and economics, 21, 219-224, (1997) · Zbl 0894.90022
[13] Shaked, M.; Shanthikumar, J.G., Supermodular stochastic orders and positive dependence of random vectors, Journal of multivariate analysis, 61, 86-101, (1997) · Zbl 0883.60016
[14] Taizhong, H.; Zhiqiang, W., On the dependence of risks and the stop-loss premiums, Research report, insurance: mathematics and economics, 24, 323-332, (1999) · Zbl 0945.62109
[15] Tchen, A., Inequalities for distributions with given marginals, The annals of probability, 8, 814-827, (1980) · Zbl 0459.62010
[16] Wang, S., Premium calculation by transforming the layer premium density, ASTIN bulletin, 26, 71-92, (1996)
[17] Wang, S.; Dhaene, J., Comonotonicity, correlation order and premium principles, Insurance: mathematics and economics, 22, 235-242, (1997) · Zbl 0909.62110
[18] Wang, S.; Young, V.R.; Panjer, H.H., Axiomatic characterization of insurance prices, Insurance: mathematics and economics, 21, 173-183, (1997) · Zbl 0959.62099
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.